Thread: what the F--k is going on.
10-27-2002, 01:19 AM #1
what the F--k is going on.
O.k.... just did my third shot of fina.
first shot, hurt like hell when i was injecting the fina [burning feeling] in the shoulder.
second shot did it in the buttox [ not to bad]
today third shot, in my other shoulder.... this time it went in O.K., but right after my shoulder went numb [ just like when you get a shot from the dentist to freeze your gums] all the way down to the elbow [ still numb] and, it's also swollen up at the shoulder [just on the site]
i followed the same procedure for all 3 shots... so WTF is going on... am i doing something wrong ; is this to strong ; did i inject somewere else instead of the muscle.
the fina i got is from valopharm 100 mg per cc [30 cc bottle]
i'm 210 pounds, 6 feet tall, and i'm using 100 mg EOD.
thanks ahead of time for any responses.
10-27-2002, 01:31 AM #2
if you got a numb feeling through your arm you might of hit a nerve, did your arm twitch at all when the needle went it?? does it still hurt?? Slide!
10-27-2002, 01:38 AM #3
that was my first thought, but it went in clean , and my arm never twitch....does is still hurt ? F--k YA.... having a hard time typing.
what do you mean by "SLIDE"?
10-27-2002, 06:59 AM #4
The swelling, caused by irritation, is putting pressure on a nerve. It's temporary. It'll go away. It may take a few days but it will go away. Relax.
10-27-2002, 10:29 PM #5
thanks , hammerhead.... it's already a little better today ; i'm going to keep inje. to the buttox from now on.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)